Jump to content

Free Personalized Advice
 Take the Quiz »
x
Photo

Differin On Accuntane?

differin accuntane retinoids

This topic has been archived. This means that you cannot reply to this topic.
10 replies to this topic

#1 moerix

moerix

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 25-January 13

Posted 25 January 2013 - 05:47 AM

Hi,everyone . I'm from china, and I want to know that do differin (adapalene gel) interferes with accutane?

 

In China, doctoers don't use accutane often, i went to lots of doctors',and can't get cured for a long time.Then I met my friend who's now learning medical  , he told me to take accutane,and use differin.

 

i'm on acctune for 40mg/d,and adapalene everynight ,and now my face is very dry,but i can tolerate it.

Because it's clearing up and everthing looks going well.

 

but i just see that someone say, differin is not recommend when on accutane.

 

so ,I want to know Do differin weaken accutane's effectiveness? (may longer accutane's course , or cause it easier to relapse,etc), or just make it too dry(so not recommend because many people who can't stand it)

 

(I consulted a doctor about it some days ago,but he just said that accutane and differin, both of them can treat acne, but he don't know how they interfere each other.)

 

thank you whistling.gif)


Edited by moerix, 25 January 2013 - 05:48 AM.


#2 RingOfFire

RingOfFire

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Joined: 27-October 12

Posted 25 January 2013 - 10:55 AM

Don't. Accutane is tough enough against your skin, and accutane will give good enough results with the acne battle. There's a reason why one shouldn't use any sort of other anti-acne treatment products while using accutane



#3 Sound of Hope

Sound of Hope

    Junior Member

  • Members
  • Posts & Likes
    Posts: 34
    Likes: 5
About Me
  • Joined: 21-December 12

Posted 25 January 2013 - 05:03 PM

RingOfFire is right. Accutane alone is more than enough to beat acne, and adding any other medications to it can increase skin irritation. Although the Accutane pamphlet makes no mention of a possible interaction with that retinoid, most dermatologists would advise against using both at the same time. Just use a gentle cleanser, moisturizer, and lip balm.

#4 moerix

moerix

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 25-January 13

Posted 25 January 2013 - 10:48 PM

Don't. Accutane is tough enough against your skin, and accutane will give good enough results with the acne battle. There's a reason why one shouldn't use any sort of other anti-acne treatment products while using accutane

Thanks.This morning i got the english version manual of accutane from internet(Wow..much more detailed than Chinese version),and I found it said don't use other topical acne medicine...

 

So I decided to stop differin and use it to prevent relapse after accutanerolleyes.gif



#5 RingOfFire

RingOfFire

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Joined: 27-October 12

Posted 26 January 2013 - 05:22 AM

I would also advise against using differin after accutane, your skin will be very sensible. It was the most stupid thing I've ever done



#6 moerix

moerix

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 25-January 13

Posted 26 January 2013 - 06:14 AM

I would also advise against using differin after accutane, your skin will be very sensible. It was the most stupid thing I've ever done

 

Oh........So what should i do after accutane as a maintaince treatment , and prevent relapse ?gasp.gif


Edited by moerix, 26 January 2013 - 06:15 AM.


#7 BMarieWantsNoAcne

BMarieWantsNoAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 288
    Likes: 42
About Me
  • Joined: 04-November 12

Posted 26 January 2013 - 02:53 PM

You can use things like differin after you finish Accutane, but not during. :)

#8 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 27 January 2013 - 03:24 AM

Don't use the differin. Do you see a lot of people in china with acne? Do doctors give accutane to severe cases on china?

#9 moerix

moerix

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 25-January 13

Posted 27 January 2013 - 03:48 AM

You can use things like differin after you finish Accutane, but not during. smile.png

It seems everyone has a different idea because everyone has different skin..so..maybe i'll have a talk with the doctor after accutane~  ^_^



#10 moerix

moerix

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 25-January 13

Posted 27 January 2013 - 04:08 AM

Don't use the differin. Do you see a lot of people in china with acne? Do doctors give accutane to severe cases on china?

I'm from the south of China,lots of people here have acne. But in the north of China,just a few people have acne.Maybe it's because of weather and gene~

 

Doctor only use accutane on very severe cases(last for many years and almost can't use topical medicines because of severe inflamation and fester)

Even so,just be used in low dose(at most 30mg/d or 0.5mg/kg/d,and just last within 3 month),when your face has been cleared up,they will stop it.\

 

So many people relapsed after accutane.



#11 RingOfFire

RingOfFire

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Joined: 27-October 12

Posted 22 February 2013 - 03:37 PM

I would also advise against using differin after accutane, your skin will be very sensible. It was the most stupid thing I've ever done

 

Oh........So what should i do after accutane as a maintaince treatment , and prevent relapse ?gasp.gif

I'd wait and see and let the skin heal as much as possible. You could try on your own with non-prescription based stuff (benzyl peroxid, salycic acid or something) and see how much your skin can tolerate. Don't push it....

 

You can use things like differin after you finish Accutane, but not during. smile.png

From personal experience I strongly advise people not to use differin the first maybe year (atleast wait a few months) because differin fucked my skin up majorly and has left me with extensive redness. I pray that it'll go away but I have no warranties......... (And yes the acne is worth it instead of the redness/rosacea)